# SDR DALA2024111210887

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG INSTALLED FASTENERS ON SEAT TRACK AND CUSP WEB STA Y=914-919 & X =56 AT PASSENGER CABIN. SUMMARY OF NRC 00427: CUSP WEB STA Y=914-919 & X =56 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R REPAIR 4. (LP #0655354)
